Zur Geometrie gewisser Glanzerscheinungen.

W. Wunderlich

Monatshefte für Mathematik (1950)

  • Volume: 54, page 330-344
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, W.. "Zur Geometrie gewisser Glanzerscheinungen.." Monatshefte für Mathematik 54 (1950): 330-344. <http://eudml.org/doc/176846>.

author = {Wunderlich, W.},
journal = {Monatshefte für Mathematik},
keywords = {Applied geometry},
pages = {330-344},
title = {Zur Geometrie gewisser Glanzerscheinungen.},
url = {http://eudml.org/doc/176846},
volume = {54},
year = {1950},

AU - Wunderlich, W.
TI - Zur Geometrie gewisser Glanzerscheinungen.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 330
EP - 344
KW - Applied geometry
UR - http://eudml.org/doc/176846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.